Skip to Content

Does brovana cause problems with walking?

Responses (1)

teknotard 17 Mar 2011

I am not sure what you mean by problems walking. Are you having difficulty walking and getting short of breath? Are there problems walking straight? Or staying up?

Brovana is a drug that helps open up the airways. It does this becuase it acts a little bit like adrenaline - except brovana lasts longer. It is possible for someone to get dizziness and a fast heart rate. These could lead to problems walking. But like I said more specifics can help pin point.

Brian PharmD Candidate

tldortch 23 Mar 2011

momas legs are very weak, trouble standing and walking , and they ache all the time. Alot of drugs have the same side effects and we are trying to
get her off the ones that are doing more harm than good. any feedback is appreciated. Terri

teknotard 23 Mar 2011

I could always take a look at hrere meds and see if there is anything I notice. Alternatively you can go into her pharmacy and ask the pharmacist to do a review of everything.

Brian

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions